Strong remote points

Sergei Logunov

Commentationes Mathematicae Universitatis Carolinae (2002)

  • Volume: 43, Issue: 3, page 511-514
  • ISSN: 0010-2628

Abstract

top
Remote points constructed so far are actually strong remote. But we construct remote points of another type.

How to cite

top

Logunov, Sergei. "Strong remote points." Commentationes Mathematicae Universitatis Carolinae 43.3 (2002): 511-514. <http://eudml.org/doc/22650>.

@article{Logunov2002,
abstract = {Remote points constructed so far are actually strong remote. But we construct remote points of another type.},
author = {Logunov, Sergei},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {remote point; strong remote point; $p$-chain; Remote point; Crowded totally non-remote point; Strong non-remote point; Dense-in-itself metric space; Perfect nowhere-dense set},
language = {eng},
number = {3},
pages = {511-514},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Strong remote points},
url = {http://eudml.org/doc/22650},
volume = {43},
year = {2002},
}

TY - JOUR
AU - Logunov, Sergei
TI - Strong remote points
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 2002
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 43
IS - 3
SP - 511
EP - 514
AB - Remote points constructed so far are actually strong remote. But we construct remote points of another type.
LA - eng
KW - remote point; strong remote point; $p$-chain; Remote point; Crowded totally non-remote point; Strong non-remote point; Dense-in-itself metric space; Perfect nowhere-dense set
UR - http://eudml.org/doc/22650
ER -

References

top
  1. Chae S.B., Smith J.H., Remote points and G-spaces, (1980), 11 Topology Appl. 243-246. (1980) Zbl0434.54016MR0585269
  2. van Douwen E.K., Remote points, (1988), 188 Dissert. Math. (1988) Zbl0525.54018
  3. van Douwen E.K., van Mill J., Spaces without remote points, (1983), 105 Pacific J. Math. 69-75. (1983) Zbl0522.54021MR0688408
  4. Dow A., Remote points in spaces with π -weight ø m e g a 1 , (1984), 124 Fund. Math. 197-205. (1984) Zbl0561.54018MR0774511
  5. Fine N.J., Gillman L., Remote points in β R , Proc. Amer. Math. Soc. (1962), 13 29-36. (1962) Zbl0118.17802MR0143172
  6. Logunov S., On hereditary normality of zero-dimensional spaces, (2000), 102 Topology Appl. 53-58. (2000) Zbl0944.54016MR1739263
  7. Logunov S., On remote points, non-normality and π -weight ø m e g a 1 , Comment Math. Univ. Carolinae (2001), 42.2 379-384. (2001) Zbl1053.54031MR1832156

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.